Volume 9, Issue 4 (12-2023)                   mmr 2023, 9(4): 206-224 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

banaei S. On solvability a system of integral equations of Stochastic type via measure of non -compactness. mmr 2023; 9 (4) :206-224
URL: http://mmr.khu.ac.ir/article-1-3281-en.html
, math.sh.banaei@gmail.com
Abstract:   (453 Views)

In this paper, using the concept of measure of noncompactness, we introduce a new extended contraction of operators on a Banach space and obtain some generalizations of Darbo’s fixed-point theorem. In the following, as an application of the obtained results, we deal with the solvability of a system of integral equations of Stochastic type in Banach space. Our results generalize and extend a lot of comparable results in the literature. Finally, a concrete example is also included, which demonstrates the applicability of the obtained results.

Full-Text [PDF 421 kb]   (191 Downloads)    
Type of Study: S | Subject: Anal
Received: 2022/07/12 | Revised: 2024/05/12 | Accepted: 2023/08/13 | Published: 2024/01/8 | ePublished: 2024/01/8

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb